# SDR 4DPA2024010400001

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N949JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 42,202 hours, 33,188 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001013
- Part serial: 4140
- Condition: Failed
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAP FAIL AFTER TAKE OFF FLAP STAYED AT 9 DEGREES ON FLIGHT 287. RETURNED TO KHOU. CORR ACTION; MX TROUBLESHOT TO BAD FECU. R&R'D FECU ALL OPS TESTS GOOD.
